EconPapers    
Economics at your fingertips  
 

An Asymptotic Expansion for Local-Stochastic Volatility with Jump Models

Kenichiro Shiraya and Akihiko Takahashi
Additional contact information
Kenichiro Shiraya: Faculty of Economics, The University of Tokyo
Akihiko Takahashi: Faculty of Economics, The University of Tokyo

No CIRJE-F-998, CIRJE F-Series from CIRJE, Faculty of Economics, University of Tokyo

Abstract: This paper develops an asymptotic expansion method for general stochastic differential equations (SDEs) with jumps and their functions. By applying the method, we derive an explicit approximation formula for pricing options on functions of multiple assets under localstochastic volatility with jump models. Moreover, we present numerical examples for pricing basket options based on the parameters calibrated to the actual market data, which confirms the validity of our method in practice. ∗Forthcoming

Pages: 27 pages
Date: 2015-12
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tky:fseres:2015cf998

Access Statistics for this paper

More papers in CIRJE F-Series from CIRJE, Faculty of Economics, University of Tokyo Contact information at EDIRC.
Bibliographic data for series maintained by CIRJE administrative office ().

 
Page updated 2025-04-01
Handle: RePEc:tky:fseres:2015cf998